# SDR QXEA200701203

- Difficulty date: July 21, 2007
- Submitted: July 25, 2007
- Operation: Air carrier
- Aircraft: N403QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4037
- Aircraft time: 15,760 hours, 16,061 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Galley
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PDX FLIGHT NR 2416: FA REPORTS ELECTRICAL SMELL IN GALLEY AREA.  MAINTENANCE PERFORMED A GVI OF THE AFT GALLEY, MAPCOS AND FA CONTROL PANELS.  NO DEFECTS WERE NOTED.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
